# SDR DALA2023013000751

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 7,882 hours, 3,881 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING AND JUST AFTER TOUCHDOWN ALL CABIN FA'S REPORTED ELECTRICAL ODOR AND MINOR HAZE OVER COMFORT PLUS SEATS. ODOR AND HAZE DISSIPATED AFTER AIRCRAFT WAS PARKED. C/W NO GO ODI STEP 1, ISOLATED SOURCE PER J/C 0550-2001. FOUND APU OIL OVERSERVICED. PERFORMED SOLUTION ID: 1-8458 ELIMINATION OF RESIDUAL ODORS WITH APU AS SOURCE. NO ODORS NOTED.(WING LEE 434691). AS PRECAUTION, REMOVED AND REPLACED BOTH RECIRCULATION FILTERS REF A220 AMM BD500-A-J21-22-03-01AAA-520A-A. OK FOR SVC. (LP# 9809822)
